MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. RESTORE SENSOR; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR

MEDTRONIC PUERTO RICO OPERATIONS CO. RESTORE SENSOR; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Model Number 37714
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/16/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that since today, they were having a hard time charging their implantable neurostimulator (ins) and controller.Patient stated that the controller battery was at 60% and the ins at 50% but when they attempt to charge the ins it would say poor recharge quality or terminated and when they connected the controller to the ac power supply it would not blink green.Patient also mentioned during the call that the controller showed a battery low recharge controller message but the battery on the controller was still at 60%.Agent walked patient through resetting the controller using the ac power supply.Patient confirmed the controller powered on.Patient confirmed the controller was recharging.Patient also inspected for damages and saw no damages on the battery pack, controller compartment, and recharger.Patient attempted to start a charging session, and the controller was stuck at the checking recharge quality screen until the controller went to sleep.Patient attempted to unlock the controller, and it started charging the ins with excellent quality.After a few moments without the patient moving, the controller showed a poor recharge quality message.The issue was not resolved.A request was sent to repair to replace the recharger.Patient mentioned having the ins replaced before because they started to experience charging the ins twice a day, and they were told by their healthcare provider (hcp) that it was due for a replacement.
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was reported that since today, they were having a hard time charging their ins and controller.Patient stated that the controller battery was at 60% and the ins at 50% but when they attempt to charge the ins it would say poor recharge quality or terminated and when they connected the controller to the ac power supply it would not blink green.Patient also mentioned during the call that the controller showed a battery low recharge controller message but the battery on the controller was still at 60%.Agent walked patient through resetting the controller using the ac power supply.Patient confirmed the controller powered on.Patient confirmed the controller was recharging.Patient also inspected for damages and saw no damages on the battery pack, controller compartment, and recharger.Patient attempted to start a charging session, and the controller was stuck at the checking recharge quality screen until the controller went to sleep.Patient attempted to unlock the controller, and it started charging the ins with excellent quality.After a few moments without the patient moving, the controller showed a poor recharge quality message.The issue was not resolved.A request was sent to repair to replace the recharger.Patient mentioned having the ins replaced before because they started to experience charging the ins twice a day, and they were told by their hcp that it was due for a replacement.

Brand Name
RESTORE SENSOR
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key23093061
Report Number3004209178-2025-15876
Device Sequence Number15873305
Product Code LGW
UDI-Device Identifier00613994610430
UDI-Public(01)00613994610430(17)160514
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/14/2016
Device Model Number37714
Device Catalogue Number37714
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2025
Supplement Date Received by Manufacturer09/16/2025
Initial Report FDA Received Date09/19/2025
Supplement Report FDA Received Date09/19/2025
Date Device Manufactured06/16/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11....".
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexFemale